# SDR HEEA0015150

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911DD
- Make and model: Bolkms BO105S
- Aircraft serial: S830
- System (JASC): 2424 · AC Regulator
- Part: Regulator
- Part number: 51565000R
- Condition: Faulty
- Location: Ac System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOLTAGE REGULATOR WILL NOT ADJUST.
